| Model Number |
XELAED001C |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, the associated device did not detect the attached electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The electrode pads were received at zoll medical corporation for evaluation.Our evaluation of the return pads could not replicate the reported issue.The device was not returned for evaluation.The pads were scrapped after testing.No trend is associated with reports of this type.